# SDR AWXA200400842

- Difficulty date: August 1, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 312N510157
- Condition: Leaking
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - DIVERSION - FLT 0058 - AFTER TAKEOFF FROM LAS EN ROUTE FOR JFK RECEIVED EICAS MESSAGE M56 LT HYDRAULIC SYSTEM PRESSURE, HYDRAULIC QUANTITY DECREASED TO ZERO AND SYSTEM PRESSURE WARNING LIGHT ILLUMINATED, DIVERTED TO PHX FOR REPAIR.  MAINTENANCE FOUND LT PYLON HYDRAULIC CASE DRAIN TUBE ASSEMBLY THAT RUNS TO FIRE SEAL DISCONNECT LEAKING.  REMOVED AND REPLACED HYDRAULIC TUBE ASSEMBLY IN LT PYLON, LEAK CHECK WAS GOOD.
